MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. ZIMMER AIR DERMATOME II HOSE: UK MA-7 SCHRADER, 3 M

ZIMMER SURGICAL, INC. ZIMMER AIR DERMATOME II HOSE: UK MA-7 SCHRADER, 3 M
Catalog Number 00885100206
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet.Once the product is returned and the investigation is complete, a follow up/final report will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001526350 - 2023 -01591.G2- event occurred in france.
 
Event or Problem Description
It was reported that during an unknown time on an unknown date, that there was a leakage at the coupling portion of the hose.The small o-ring did not make the seal.There was no information communicated regarding harm, injury, or delay.Due diligence is in progress.No additional information is available at this time.
 
Event or Problem Description
It was reported that before surgery that there was a leakage at the coupling portion of the hose.The small o-ring did not make the seal.There was no harm or injury to the patient and no reported delay.Due diligence is complete.No additional information is available.
 
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).The product is in the process of being evaluated by zimmer biomet.Once the product investigation has been completed, a follow up/final report will be submitted.
 
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).Multiple mdr reports were filed for this event.No product was returned, only pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The event is not confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information is available regarding the incident.

Brand Name
ZIMMER AIR DERMATOME II HOSE: UK MA-7 SCHRADER, 3 M
Common Device Name
DERMATOME
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key18256433
Report Number0001526350-2023-01590
Device Sequence Number17803211
Product Code GFD
UDI-Device Identifier00889024376144
UDI-Public(01)00889024376144(11)220915(10)65636385
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00885100206
Device Lot Number65636385
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2023
Supplement Date Received by Manufacturer12/22/2023
05/13/2024
Initial Report FDA Received Date12/04/2023
Supplement Report FDA Received Date12/27/2023
05/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CATALOG # 00880100100.SERIAL # (B)(6).
Patient SexPrefer Not To Disclose